MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC CLAMP, THORACIC, RADIOLUCENT; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC CLAMP, THORACIC, RADIOLUCENT; INSTRUMENT, STEREOTAXIC
Model Number 9733148
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation instrument outside of procedure.It was reported that the spine clamp was stripped.No patient was present.

Brand Name
CLAMP, THORACIC, RADIOLUCENT
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8674755
Report Number1723170-2019-03020
Device Sequence Number14208255
Product Code HAW
UDI-Device Identifier00613994201263
UDI-Public00613994201263
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K990214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733148
Device Catalogue Number9733148
Device Lot Number140923
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2019
Initial Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1